MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM
Catalog Number 364951
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after use of the bd vacutainer® c&s preservative urine tube, that there was erroneous results.There was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.As no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.As there was no sample or photo available for evaluation, a root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that after use of the bd vacutainer c&s preservative urine tube, that there was erroneous results.There was no report of injury or further medical intervention.

Brand Name
BD VACUTAINER® C&S PRESERVATIVE URINE TUBE
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7996222
Report Number1917413-2018-03639
Device Sequence Number19130382
Product Code JTW
UDI-Device Identifier50382903649513
UDI-Public50382903649513
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364951
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;